MathSciNet Relay Station
MathSciNet bibliographic data
MR2520299 65N30 (35B45 35Q35 76D07)
Wang, Junping; Wang, Yanqiu; Ye, Xiu A robust numerical method for Stokes equations based on divergence-free $H({\rm div})$ finite element methods. SIAM J. Sci. Comput. 31 (2009), no. 4, 2784–2802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement